290 102

Existence of a common solution to systems of integral equations via fixed point results

Title
Existence of a common solution to systems of integral equations via fixed point results
Author
박춘길
Keywords
coupled common fixed point; weakly increasing mapping; partially ordered metric space; integral equation
Issue Date
2020-05
Publisher
SCIENDO
Citation
OPEN MATHEMATICS, v. 18, no. 1, page. 249-261
Abstract
The goal of this article is to prove some coupled common fixed point results by using weakly increasing mappings with two variables. Several examples indicating the usability are provided. Also, we use the results obtained to demonstrate the existence of a common solution to a system of integral equations.
URI
https://www.degruyter.com/document/doi/10.1515/math-2020-0024/htmlhttps://repository.hanyang.ac.kr/handle/20.500.11754/166296
ISSN
2391-5455
DOI
10.1515/math-2020-0024
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
Existence of a common solution to systems of integral equations via fixed point results.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE